toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Barrera, J.; Cancela, H.; Moreno, E. pdf  doi
  Title Topological optimization of reliable networks under dependent failures Type
  Year 2015 Publication Operations Research Letters Abbreviated Journal Oper. Res. Lett.  
  Volume 43 Issue 2 Pages 132-136  
  Keywords Common-cause failure; Dependent failure; Reliable network design; Sample average approximation  
  Abstract We address the design problem of a reliable network. Previous work assumes that link failures are independent. We discuss the impact of dropping this assumption. We show that under a common-cause failure model, dependencies between failures can affect the optimal design. We also provide an integer-programming formulation to solve this problem. Furthermore, we discuss how the dependence between the links that participate in the solution and those that do not can be handled. Other dependency models are discussed as well. (C) 2014 Elsevier B.V. All rights reserved.  
  Address [Barrera, Javiera; Moreno, Eduardo] Univ Adolfo Ibanez, Fac Sci & Engn, Santiago, Chile, Email:;  
  Corporate Author Thesis  
  Publisher Elsevier Science Bv Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0167-6377 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000351968300003 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 480  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: